# SDR R61A2024090900382

- Difficulty date: September 9, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000493
- Aircraft time: 21,104 hours, 14,845 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SLAT TRACK CUT-OUT, #5, FLE SKIN FOUND CRACKED. R/H WING, SLAT TRACK CUT-OUT, #5 FLE SKIN HAS BEEN REPAIRED IAW SRM 57-49-01, REPAIR 06. HFEC AFTER REPAIR, NO FAULTS FOUND.
